# SDR FDEA201306111249

- Difficulty date: June 11, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 59,332 hours, 19,375 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: R1 Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE LIGHT WILL NOT ILLUMINATE WHEN THE DOOR IS ARMED.  REPLACED LAMPS IAW STD MAINT PRACTICES, OPS CHECKED OK.
